# SDR 97FDEA00635

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310
- Aircraft serial: 333
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING T/O ROLL WITH T/O POWER SET, NR 2 ENG POWER STARTED FLUCTUATING.  EEC OFF DUE NR 2 ENG EPR DEFERRED.  REPLACED NR 2 ENG FUEL PUMP, FUEL CONTROL AND ENGINE VANE AND BLEED CONTROLLER.  ENGINE RUN-UP CHECK OK.
